# SDR CA150727022

- Difficulty date: July 26, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Lear 35A
- Aircraft time: 18,328 hours
- Engine: Garrtt TFE73122B
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 178K325
- Condition: Failed
- Location: Nr 1 Wheel
- Part time: 771 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DAMAGE TO NR 1 TIRE CONSIST OF INNER MOST CHANNEL AND 15 PERCENT OF SIDEWALL MISSING FROM TIRE.  INCEDENT REPORTED TO FLIGHT SERVICES TO INSPECT RUNNWAY FOR POSSIBLE FOD DUE TO ON GOING RUNNWAY CONSTRUCTION.  NO REPORT BACK AT THIS TIME. MFG REQUEST THE TIRE FOR FURTHER INVESTIGATION TO DETERMINE IF FOD DAMAGE OR MFG DEFECT.
